Jump to content

Photo

Extremely Red, Itchy Skin On Cheek (Pictures Inside)


3 replies to this topic

#1 TML

TML

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 0
About Me
  • Joined: 02-April 06

Posted 09 December 2012 - 05:48 PM

Hi,
I'm looking to see if anyone can help me identify what is causing this. I'm 23 years old. I have been getting inflammation on my cheeks that is incredibly itchy and in turn makes my skin very red when I merely rub my hand against it. I get bumps and almost a scaly feel to my skin.


I have always had skin problems, and was on Accutane twice in the past, but only had mild side effects. Just recently I've been having this redness and extreme itchiness that is unbearable. I have been to my dermatologist who prescribed Clindasol which has not been successful. I also went to an allergist and went on a no-wheat, no-dairy, no-sugar diet to see if that was a cause, but I still have the symptoms. I wash with a gentle, made-for-sensitive-skin cleanser, and sometimes use highly diluted tea tree oil on my cheeks

I am at my wit's end, and my skin is affecting me mentally. My self esteem, which I had slowly built up after having acne throughout my teens, is now crushed again. I feel hopeless and have been struggling to function normally each day.

Does anyone know what could be causing this skin condition? Are there any ways to keep the itchiness and redness to a minimum? Any help is greatly appreciated.

Pictures: http://imgur.com/a/Q5Kxr

Edited by TML, 09 December 2012 - 05:49 PM.


#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 535
    Gallery Images: 6
    Blog Entries: 6
    Likes: 103
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 09 December 2012 - 07:07 PM

That redness can be a side effect from accutane...

#3 MedTalk89

MedTalk89

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 04-December 12

Posted 11 December 2012 - 11:53 PM

Hi, from reading other peoples problems post-accutane they are also having the same problems. One thing I have strangley notcied in the past was if I didn't wash my fash every day my face became clearer. After reading a couple posts on here, someone suggested that the reason why our faces are red is because accutane has damaged the lipid barrear. Almost anything I put on my face, even water irritates my face and makes it look like pretty bad.

One thing I am doing is not washing my face anymore like some have suggested, and I am taking MMS orally to detox my body and putting it on my face as well. I am seeing good results. Hope this helps.

Edited by MedTalk89, 11 December 2012 - 11:57 PM.


#4 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 133
About Me
  • Gender:Female
  • Location:Wisconsin. Where else? ;)
  • Interests:Reading, writing, playing video games and bird watching.
  • Joined: 23-November 12

Posted 12 December 2012 - 07:21 PM

Hi, from reading other peoples problems post-accutane they are also having the same problems. One thing I have strangley notcied in the past was if I didn't wash my fash every day my face became clearer. After reading a couple posts on here, someone suggested that the reason why our faces are red is because accutane has damaged the lipid barrear. Almost anything I put on my face, even water irritates my face and makes it look like pretty bad.

One thing I am doing is not washing my face anymore like some have suggested, and I am taking MMS orally to detox my body and putting it on my face as well. I am seeing good results. Hope this helps.


MMS or MSM? MMS is sodium chlorite which is an industrial bleach. MSM is methylsulfonylmethane and is an organosulfur compound.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users